# SDR VNAA0209013

- Difficulty date: September 10, 2002
- Submitted: September 16, 2002
- Operation: Air carrier
- Aircraft: N430JS
- Make and model: Dorner DO328100
- Aircraft serial: 3044
- Aircraft time: 18,968 hours, 16,832 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 3251 · Steering Unit
- Part: Ecu
- Part number: 2318000002
- Part serial: IL186
- Condition: Faulty
- Location: Nlg
- Part time: 16 hours, 16 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF, THE CREW RECEIVED A NOSE WHEEL STEERING FAIL CAS MESSAGE AND ABORTED TAKEOFF.  MAINTENANCE INSPECTED AND REPLACED THE NOSE WHEEL STEERING ELECTRONIC CONTROL UNIT IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 32-00-00.  OPERATIONAL CHECKS WERE PERFORMED AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
